Alert archive / Florida / Flash Flood Warnings in 2008
Flash Flood Warning 11, NWS Miami, FL
NWS Miami, FL issued this flash flood warning at Aug 19, 2008, 3:28 PM EDT for Glades County, Florida. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2008, 3:28 PM EDT (19:28 UTC)
- Expired
- Aug 19, 2008, 5:30 PM EDT
- In force
- 2 hr
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Glades County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2159 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 466 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 16.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS52 KMFL 191928
FFWMFL
FLC043-192130-
/O.NEW.KMFL.FF.W.0011.080819T1928Z-080819T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
328 PM EDT TUE AUG 19 2008
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN GLADES COUNTY IN SOUTHERN FLORIDA...
THIS INCLUDES THE CITIES OF...MOORE HAVEN...LAKEPORT...
* UNTIL 530 PM EDT
* AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUE
TO INDICATED RAIN BANDS MOVING THROUGH EASTERN GLADES COUNTY
FROM TROPICAL STORM FAY. RAINFALL AMOUNTS FROM THE DOPPLER RADAR
HAS SHOWN THAT 8 TO 10 INCHES OF RAINFALL HAS ALREADY OCCUR OVER
THIS AREA TODAY...AND THAT 1 TO 3 INCHES OF RAINFALL WERE STILL
OCCURRING WITH THE RAIN BANDS. THIS WILL ONLY EXACERBATE ANY
FLOODING THAT HAS ALREADY OCCURRED. THEREFORE...THE FLASH FLOOD WARNING
HAS BEEN EXTENDED FOR EASTERN GLADES COUNTY UNTIL 530 PM EDT.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO A SAFER LOCATION IMMEDIATELY.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN ALSO CALL THE
NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT 305.229.4528 TO REPORT
FLOODING.
LAT...LON 2720 8091 2716 8087 2705 8097 2698 8108
2692 8107 2693 8110 2689 8111 2688 8109
2685 8109 2683 8106 2682 8095 2678 8094
2678 8095 2678 8123 2706 8121 2720 8115
$$
BAXTERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 2:51 PM EDT, 37 minutes earlier.
Area forecast discussion, Aug 19, 2:51 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
251 PM EDT TUE AUG 19 2008
.DISCUSSION...THIS FCST PACKAGE IS ALMOST A WAIT AND SEE VARIETY
AS T.S. FAY MOVES NORTH OF LAKE OKEE THIS EVENING AND THEN MODEL
GUIDANCE IS ALL OVER AS TO THE FUTURE TRACK OF THE SYSTEM. THE GFS
AND NAM HAVE SIMILAR SOLUTIONS BUT SINCE THE TRACK COMPLETELY
DEPENDS ON WHETHER IT WILL BE OVER WATER OR LAND, YOU COULD ARGUE
THEY HAVE COMPLETELY DIFFERENT SOLUTIONS WITH THE GFS TAKES IT
BACK TO THE WEST INTO THE NE GOFMEX WHILE THE NAM DRIFTS IT NORTH
AND THEN MOVES IT BACK WEST INTO THE SOUTHEAST STATES. AT ANY
RATE, ALL MODELS AGREE THAT AS THE CUT OFF LOW CURRENTLY OVER THE
SOUTHERN PLAINS STATES GETS KICKED OUT TO THE NE, ATLANTIC RIDGE
WILL BUILD NORTH OF FAY AND THE STEERING FLOW WILL BECOME NIL. SO
FAY IS QUITE LIKELY TO LINGER AROUND FOR AWHILE NORTH OF OUR CWA
WHICH PUTS S FLA IN SW TO W FLOW THE REMAINDER OF THIS WEEK. SO
WITH THIS KIND OF SET UP, THE E CST METRO AREA WILL BE QUITE
TOASTY AND UNSETTLED THIS WEEK. ALTHOUGH WITH WESTERLY FLOW AND A
TROPICAL STORM IN THE VICINITY, ATMOSPHERE WILL REMAIN QUITE MOIST
WITH FCST SOUNDINGS SHOWING PWAT IN EXCESS OF TWO INCHES THROUGH
THE WEEK. CONCERNING THE TOASTY CONDITIONS, GUIDANCE ONLY SHOWS
MAX TEMPS ALONG THE E CST IN THE UPPER 80S TO AROUND SO HAVE GONE
ABOVE THIS BY A DEGREE OR TWO. HOWEVER, IF ENOUGH HEATING OCCURS
WITH THE SW FLOW PRIOR TO CONVECTION DEVELOPING, TEMPS COULD
EASILY GET INTO THE LOWER 90S OR EVEN MID 90S.
&&
.AVIATION...WILL CONTINUE FORECAST OF PREVAILING MVFR CONDITIONS
THROUGH THE MAJORITY OF THIS FORECAST PERIOD...AS SQUALLS
ASSOCIATED WITH TROPICAL STORM FAY CONTINUE TO AFFECT THE SOUTH
FLORIDA TERMINALS. WINDS MAY GUST AS HIGH AS 30-40 KNOTS IN
SQUALLS AS THEY PASS OVER THE TERMINALS...WITH PREVAILING
DIRECTION VARYING FROM SSW ALONG THE ATLANTIC COAST TO WNW ALONG
THE GULF COAST. SURFACE WINDS WILL DIMINISH SLOWLY THROUGH THE
FORECAST PERIOD...BUT WILL CONTINUE TO ADVERTISE VCTS/CB AND ONLY
SLOWLY RAISE CIGS BY 20/18Z...AS BANDS OF SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO SWEEP EASTWARD ACROSS THE AREA.
&&
.MARINE...IMPROVING MARINE CONDITIONS WILL TAKE PLACE TONIGHT
FROM SOUTHWEST TO NORTHEAST AS FAY CONTINUES TO DRIFT NORTHWARD.
T.S. WARNING WAS CANCELED EARLIER FOR THE GULF WATERS AND
REPLACED WITH SCA TO ACCOUNT FOR WINDS REMAINING ABOVE 20 KNOTS
BEFORE DECREASING LATER TONIGHT. CONDITIONS WILL BE SLOWER TO
IMPROVE ELSEWHERE AS FAY SLOWS ITS FORWARD SPEED AND POSSIBLY
STALLS OFF THE E CENTRAL PENINSULA.
&&
.FIRE WEATHER...NO PROBLEMS OR CONCERNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 74 90 73 89 / 70 70 40 60
FORT LAUDERDALE 75 90 74 90 / 60 70 40 60
MIAMI 75 90 75 91 / 60 60 30 50
NAPLES 78 87 80 87 / 40 50 30 50
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR FLZ063-FLZ066-FLZ067-
FLZ068-FLZ069-FLZ070-FLZ071-FLZ072-FLZ073-FLZ074-FLZ075-
FLZ168-FLZ172-FLZ173-FLZ174.
TROPICAL STORM WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR
FLZ063-FLZ066-FLZ067-FLZ068-FLZ070-FLZ071-FLZ072-FLZ073-
FLZ074.
TROPICAL STORM WARNING FOR FLZ168-FLZ172-FLZ173.
TORNADO WATCH UNTIL 4 PM ALL SOUTH FLORIDA EXCEPT GULF WATERS.
AM...TROPICAL STORM WARNING FOR AMZ610-AMZ630-AMZ650-AMZ651-AMZ670-
AMZ671.
GM...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR GMZ656-
GMZ657-GMZ676.
&&
LONG TERM...30/KOB
SHORT TERM/AVIATION...70/DDHazardous weather outlook, Aug 19, 2:02 PM EDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...CORRECTED NATIONAL WEATHER SERVICE MIAMI FL 202 PM EDT TUE AUG 19 2008 FLZ063-066>075-168-172>174-200930- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 202 PM EDT TUE AUG 19 2008 ...TROPICAL STORM WARNING IN EFFECT ATLANTIC COAST AND WATERS... ...TROPICAL STORM WIND WARNING REMAINDER OF MAINLAND SOUTH FLORIDA... ...FLOOD WATCH IN EFFECT ENTIRE MAINLAND THROUGH 8 PM EDT... ...TORNADO WATCH IN EFFECT ENTIRE MAINLAND THROUGH 4 PM EDT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT RIP CURRENTS: HAZARDOUS MARINE CONDITIONS ASSOCIATED WITH TROPICAL STORM FAY WILL PERSIST ALONG BOTH THE GULF AND ATLANTIC COASTS, WITH A HIGH RISK OF RIP CURRENTS CONTINUING UNTIL FURTHER NOTICE. THUNDERSTORMS: THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS SOUTH FLORIDA THROUGH WEDNESDAY MORNING, WITH LIGHTNING STRIKES AND GUSTY WINDS BEING THE PRIMARY THREATS. TORNADOES: VERY STRONG WIND SHEAR ASSOCIATED WITH TROPICAL STORM FAY WILL CREATE A FAVORABLE ENVIRONMENT FOR TORNADOES ACROSS SOUTH FLORIDA. A TORNADO WATCH IS IN EFFECT FOR THE ENTIRE MAINLAND THROUGH 4 PM EDT. WATERSPOUTS: WATERSPOUTS WILL BE POSSIBLE WITH THE STRONGEST SHOWERS AND THUNDERSTORMS OCCURRING OVER THE LOCAL WATERS THROUGH WEDNESDAY MORNING. WIND: WIND GUSTS APPROACHING HURRICANE FORCE WILL BE POSSIBLE IN THE REGION SURROUNDING LAKE OKEECHOBEE THROUGH TUESDAY EVENING, AS THE CENTER OF TROPICAL STORM FAY MOVES ACROSS THE AREA. ELSEWHERE ACROSS SOUTH FLORIDA, SUSTAINED WIND SPEEDS WILL GENERALLY RANGE FROM 25 TO 35 MPH WITH HIGHER GUSTS. FLOODING: VERY HEAVY RAINFALL ASSOCIATED WITH TROPICAL STORM FAY WILL CONTINUE TO AFFECT MUCH OF SOUTH FLORIDA THROUGH THIS EVENING. MOST LOCATIONS WILL EXPERIENCE ADDITIONAL RAINFALL AMOUNTS BETWEEN 2 AND 4 INCHES, WITH ISOLATED ADDITIONAL AMOUNTS UP TO 6 INCHES POSSIBLE IN ISOLATED SPOTS. A FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH FLORIDA UNTIL 8 PM EDT. WAVES: HAZARDOUS SEAS, WITH WAVES IN EXCESS OF 12 FEET, WILL BE POSSIBLE IN THE ATLANTIC WATERS OFF THE COAST OF PALM BEACH COUNTY THROUGH WEDNESDAY MORNING. WAVE HEIGHTS BETWEEN 7 AND 12 FEET WILL OCCUR ACROSS THE REMAINDER OF THE LOCAL WATERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS CAN BE EXPECTED EACH AFTERNOON WEDNESDAY THROUGH SUNDAY. LIGHTNING STRIKES AND GUSTY WINDS WILL BE THE PRIMARY RISKS FROM THE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED PERIODICALLY THROUGH WEDNESDAY MORNING, AS TROPICAL STORM FAY CONTINUES TO AFFECT SOUTH FLORIDA. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. 70/DD
In the hours before
Local storm report, Aug 19, 1:28 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
128 PM EDT TUE AUG 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TROPICAL STORM 2 SE MOORE HAVEN 26.82N 81.08W
08/19/2008 GLADES FL PUBLIC
PUBLIC SPOTTER REPORTED 70 MPH WIND GUST AT 1645Z.
0100 PM TROPICAL STORM 7 W CLEWISTON 26.73N 81.05W
08/19/2008 HENDRY FL MESONET
AIRGL REPORTED 55 MPH WIND WITH 68 MPH GUST AT 1700Z.
&&
RIVERASpecial weather statement, Aug 19, 1:41 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
141 PM EDT TUE AUG 19 2008
FLZ063-066-067-191845-
HENDRY FL-GLADES FL-INLAND PALM BEACH COUNTY FL-
141 PM EDT TUE AUG 19 2008
...CENTER OF FAY ON THE WESTERN SHORE OF LAKE OKEECHOBEE...
AT 138 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW THE CENTER OF FAY ON THE WESTERN SHORE OF LAKE OKEECHOBEE
BETWEEN MOORE HAVEN AND LAKEPORT, MOVING NORTH NORTHEAST AT 9 MPH.
THE STRONG SPIRAL BANDS OF THUNDERSTORMS ASSOCIATED WITH THE CENTER
CONTINUE TO PRODUCE NEAR HURRICANE FORCE WIND GUSTS ACROSS THE LAKE
OKEECHOBEE REGION.
AT 135 PM EDT, SUSTAINED WINDS OF 54 MPH GUSTING TO 62 MPH WERE
REPORTED AT MOORE HAVEN, AND SUSTAINED WINDS OF 45 MPH GUSTING TO 59
MPH WERE REPORTED AT AIRGLADES AIRPORT WEST OF CLEWISTON. THE SOUTH
FLORIDA WATER MANAGEMENT DISTRICT PLATFORM L005 REPORTED A SUSTAINED
WIND OF 45 KNOTS GUSTING TO 62 KNOTS AT 115 PM.
NEAR HURRICANE FORCE WIND GUSTS WILL BE POSSIBLE ACROSS THE LAKE
OKEECHOBEE REGION INCLUDING NORTHEAST GLADES COUNTY NEAR BUCKHEAD
RIDGE AND LAKEPORT AND NORTHWEST PALM BEACH COUNTY FROM SOUTH BAY
AND BELLE GLADE TO PAHOKEE THROUGH THE NEXT COUPLE OF HOURS AS THE
CENTER OF FAY MOVES THROUGH.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2713 8087 2707 8094 2704 8093 2705 8097
2698 8108 2685 8109 2682 8095 2676 8092
2669 8074 2670 8073 2677 8075 2685 8065
2695 8061 2693 8058 2675 8070 2678 8072
2675 8070 2655 8082 2689 8141 2719 8110
TIME...MOT...LOC 1741Z 216DEG 28KT 2691 8101
RLPLocal storm report, Aug 19, 2:30 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
230 PM EDT TUE AUG 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM TROPICAL STORM MOORE HAVEN 26.83N 81.10W
08/19/2008 GLADES FL MESONET
MRHVN REPORTED A 50 MPH WIND GUST AT 1610Z.
1215 PM TROPICAL STORM 8 SW LION COUNTRY SAFAR 26.62N 80.44W
08/19/2008 PALM BEACH FL MESONET
ENR REPORTED WIND GUST OF 39 KTS AT 1615Z.
1215 PM TROPICAL STORM 6 E BUCKHEAD RIDGE 27.14N 80.79W
08/19/2008 AMZ610 FL MESONET
L001 REPORTED 42 KTS WIND GUST AT 1615Z.
1215 PM TROPICAL STORM 2 N LAKE HARBOR 26.73N 80.83W
08/19/2008 AMZ610 FL MESONET
CFSW REPORTED WIND GUST OF 45 KTS AT 1615Z.
1230 PM TROPICAL STORM 3 E MICCOSUKEE INDIAN R 26.17N 80.83W
08/19/2008 BROWARD FL MESONET
S140W REPORTED WIND GUST OF 41 KTS AT 1630Z.
1240 PM TROPICAL STORM MOORE HAVEN 26.83N 81.10W
08/19/2008 GLADES FL EMERGENCY MNGR
70 YEAR OLD MALE LOST THE ROOF TO HIS HOME IN MOORE HAVEN
AT AROUND 1640Z.
1240 PM TROPICAL STORM VIRGINIA KEY 25.75N 80.16W
08/19/2008 MIAMI-DADE FL MESONET
VIK REPORTED WIND GUST OF 41 KTS AT 1640Z.
1245 PM TROPICAL STORM LA BELLE 26.76N 81.44W
08/19/2008 HENDRY FL MESONET
LBLLC REPORTED 46 MPH WIND GUST AT 1645Z.
1245 PM TROPICAL STORM 5 NW ROTENBERGER WILDLI 26.45N 80.89W
08/19/2008 HENDRY FL MESONET
STA5WX REPORTED 46 KTS WIND GUST AT 1645Z.
1245 PM TROPICAL STORM 2 WSW CORAL SPRINGS 26.26N 80.30W
08/19/2008 BROWARD FL MESONET
CRLCG REPORTED 50 MPH WIND GUST AT 1645Z.
1245 PM TROPICAL STORM WESTON 26.11N 80.39W
08/19/2008 BROWARD FL MESONET
WSTNN REPORTED WIND GUST OF 42 MPH AT 1645Z.
1245 PM TROPICAL STORM EVERGLADES CITY 25.86N 81.39W
08/19/2008 COLLIER FL MESONET
EGC REPORTED WIND GUST OF 40 KTS AT 1645Z.
0100 PM TROPICAL STORM KEY BISCAYNE 25.69N 80.16W
08/19/2008 MIAMI-DADE FL MESONET
FWY REPORTED 35 KTS WINDS WITH 39 KTS WIND GUST AT 17Z
&&
RIVERALocal storm report, Aug 19, 2:35 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
235 PM EDT TUE AUG 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TORNADO N LAKEPORT 26.98N 81.13W
08/19/2008 GLADES FL TRAINED SPOTTER
TRAINED SPOTTER OBSERVED A TORNADO TOUCHDOWN ACROSS FROM
MAPLE GROVE BAPTIST CHURCH. NO REPORTS HAVE BEEN RECEIVED
OF DAMAGE AT THIS TIME.
&&
RIVERASpecial weather statement, Aug 19, 2:38 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
238 PM EDT TUE AUG 19 2008
FLZ063-191945-
GLADES FL-
238 PM EDT TUE AUG 19 2008
...CENTER OF FAY MOVING SLOWLY NORTH NORTHEAST ACROSS NORTHEASTERN
GLADES COUNTY...
AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THE
CENTER OF FAY JUST NORTHWEST OF CALUSA...OR NEAR THE BRIGHTON
SEMINOLE INDIAN RESERVATION. IT IS MOVING SLOWLY JUST EAST OF DUE
NORTH AT AROUND 10 MPH. STRONG SPIRAL BANDS CONTINUE TO ROTATE
AROUND THE EAST SIDE OF THE CENTER...WITH THE STRONGEST WINDS
OCCURRING ACROSS THE WESTERN LAKE SHORE AND THE WESTERN PART OF THE
LAKE.
AT 215 PM EDT...THE SOUTH FLORIDA WATER MANAGEMENT DISTRICT PLATFORM
L005 REPORTED WINDS GUSTING TO 69 KNOTS...OR 79 MPH. A MESONET SITE
IN NORTHERN GLADES COUNTY RECENTLY REPORTED A WIND GUST TO 49
KNOTS...OR 56 MPH.
AS THE CENTER CONTINUES TO MOVE THROUGH NORTHEAST GLADES
COUNTY...WIND GUSTS OF 60 TO 75 MPH MAY OCCUR OVER LAND AREAS...WITH
LOCATIONS FROM BRIGHTON TO BUCKHEAD RIDGE AND CALUSA LIKELY TO SEE
THE STRONGEST WINDS. OVER LAKE OKEECHOBEE...WINDS MAY GUST TO
HURRICANE FORCE...ESPECIALLY OVER WESTERN AND CENTRAL PORTIONS.
THESE WINDS MAY CAUSE SOME DAMAGE ON LAND.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2721 8095 2714 8088 2708 8093 2707 8094
2705 8095 2704 8097 2705 8097 2703 8099
2698 8108 2692 8108 2693 8110 2689 8111
2688 8109 2684 8110 2686 8124 2711 8126
2713 8117 2722 8116
TIME...MOT...LOC 1838Z 186DEG 9KT 2707 8110
GSLocal storm report, Aug 19, 3:21 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
321 PM EDT TUE AUG 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM TROPICAL STORM 14 ESE HOLEY LAND WILDL 26.33N 80.54W
08/19/2008 BROWARD FL MESONET
S7WX REPORTED 39 KTS WIND GUST AT 1605Z.
1215 PM TROPICAL STORM 4 NNW VANDERBILT BEACH 26.32N 81.84W
08/19/2008 COLLIER FL MESONET
BNTS REPORTED WIND GUST OF 52 MPH AT 1615Z.
1215 PM TROPICAL STORM 2 ESE ROYAL PALM BEACH 26.70N 80.20W
08/19/2008 PALM BEACH FL MESONET
XROY REPORTED WIND GUST OF 43 KTS AT 1615Z.
1215 PM TROPICAL STORM 8 SW LION COUNTRY SAFAR 26.62N 80.44W
08/19/2008 PALM BEACH FL MESONET
MESONET REPORTED WIND GUST OF 41 KTS AT 1615Z.
1230 PM TROPICAL STORM 7 W CLEWISTON 26.73N 81.05W
08/19/2008 HENDRY FL MESONET
AIRGL REPORTED 40 KTS WIND GUST AT 1630Z.
1230 PM TROPICAL STORM 11 SE BRIGHTON SEMINOLE 26.96N 80.94W
08/19/2008 AMZ610 FL MESONET
L005 REPORTED 50 KTS WIND WITH 62 KTS WIND GUST AT 1630Z.
1230 PM TROPICAL STORM 6 E BUCKHEAD RIDGE 27.14N 80.79W
08/19/2008 AMZ610 FL MESONET
L001 REPORTED 35 KTS WIND WITH 47 KTS WIND GUST AT 1630Z.
0105 PM TROPICAL STORM TURKEY PT 25.39N 80.31W
08/19/2008 MIAMI-DADE FL MESONET
TKY REPORTED WIND GUST OF 35 KTS AT 1705Z.
0115 PM TROPICAL STORM NAPLES 26.14N 81.80W
08/19/2008 COLLIER FL MESONET
NPLES REPORTED A WIND GUST OF 54 MPH AT 1715Z.
0115 PM TROPICAL STORM 5 NW ROTENBERGER WILDLI 26.45N 80.89W
08/19/2008 HENDRY FL MESONET
STA5WX REPORTED WIND GUST OF 42 KTS AT 1715Z.
0115 PM TROPICAL STORM 6 SSW ROTENBERGER WILDL 26.33N 80.88W
08/19/2008 BROWARD FL MESONET
ROTNWX REPORTED WIND GUST OF 35 KTS AT 1715Z.
0130 PM TROPICAL STORM 1 S ORTONA 26.79N 81.30W
08/19/2008 GLADES FL MESONET
S78W REPORTED WIND GUST OF 40 KTS AT 1715Z.
0130 PM TROPICAL STORM 11 SSW SOUTH BAY 26.51N 80.78W
08/19/2008 PALM BEACH FL MESONET
L006 REPORTED 35 KTS WIND WITH 42 KTS WIND GUST AT 1730Z.
0130 PM TROPICAL STORM 1 N ORANGE TREE 26.29N 81.59W
08/19/2008 COLLIER FL MESONET
CNPLS REPORTED WIND GUST OF 42 MPH AT 1730Z.
0130 PM TROPICAL STORM CLEWISTON 26.75N 80.94W
08/19/2008 HENDRY FL MESONET
CLWST REPORTED WIND GUST OF 49 MPH AT 1730Z.
&&
RIVERAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 9:27 PM EDT | Special Marine Warning | MFL | 63 min | |
| Aug 18, 9:45 PM EDT | Tornado Warning | MFL | Collier | 15 min |
| Aug 18, 10:01 PM EDT | Tornado Warning | MFL | Broward | 14 min |
| Aug 18, 10:03 PM EDT | Tornado Warning | MFL | Collier | 15 min |
| Aug 18, 10:32 PM EDT | Special Marine Warning | MFL | 28 min | |
| Aug 19, 12:30 AM EDT | Special Marine Warning | MFL | 60 min | |
| Aug 19, 12:41 AM EDT | Tornado Warning | MFL | Palm Beach | 19 min |
| Aug 19, 1:02 AM EDT | Tornado Warning | MFL | Palm Beach | 28 min |
| Aug 19, 1:13 AM EDT | Special Marine Warning | MFL | 92 min | |
| Aug 19, 1:28 AM EDT | Tornado Warning | MFL | Palm Beach | 32 min |
| Aug 19, 1:57 AM EDT | Tornado Warning | MFL | Collier, Hendry | 63 min |
| Aug 19, 2:04 AM EDT | Tornado Warning | MFL | Palm Beach | 41 min |
| Aug 19, 2:08 AM EDT | Special Marine Warning | MFL | 67 min | |
| Aug 19, 2:37 AM EDT | Special Marine Warning | MFL | 83 min | |
| Aug 19, 2:55 AM EDT | Tornado Warning | MFL | Palm Beach | 50 min |
| Aug 19, 3:01 AM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Aug 19, 3:07 AM EDT | Special Marine Warning | MFL | 83 min | |
| Aug 19, 3:07 AM EDT | Tornado Warning | MFL | Collier, Hendry | 53 min |
| Aug 19, 3:35 AM EDT | Tornado Warning | MFL | Collier | 40 min |
| Aug 19, 3:43 AM EDT | Tornado Warning | MFL | Palm Beach | 47 min |
| Aug 19, 3:53 AM EDT | Special Marine Warning | MFL | 112 min | |
| Aug 19, 4:25 AM EDT | Tornado Warning | MFL | Palm Beach | 20 min |
| Aug 19, 4:36 AM EDT | Tornado Warning | MFL | Palm Beach | 24 min |
| Aug 19, 4:38 AM EDT | Special Weather Statement | MFL | Collier | 52 min |
| Aug 19, 4:51 AM EDT | Areal Flood Advisory | MFL | Collier | 114 min |
| Aug 19, 5:00 AM EDT | Tornado Warning | MFL | Hendry, Palm Beach | 30 min |
| Aug 19, 5:02 AM EDT | Tornado Warning | MFL | Palm Beach | 28 min |
| Aug 19, 5:07 AM EDT | Tornado Warning | MFL | Palm Beach | 23 min |
| Aug 19, 5:25 AM EDT | Special Marine Warning | MFL | 50 min | |
| Aug 19, 5:30 AM EDT | Tornado Warning | MFL | Glades, Hendry, Palm Beach | 30 min |
| Aug 19, 5:36 AM EDT | Tornado Warning | MFL | Miami-Dade | 24 min |
| Aug 19, 5:43 AM EDT | Areal Flood Warning | MFL | Collier | 11 hr |
| Aug 19, 5:49 AM EDT | Tornado Warning | MFL | Palm Beach | 26 min |
| Aug 19, 5:50 AM EDT | Special Marine Warning | MFL | 55 min | |
| Aug 19, 5:59 AM EDT | Tornado Warning | MFL | Palm Beach | 31 min |
| Aug 19, 6:10 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Aug 19, 6:31 AM EDT | Special Weather Statement | MFL | Collier, Hendry | 59 min |
| Aug 19, 6:48 AM EDT | Tornado Warning | MFL | Palm Beach | 27 min |
| Aug 19, 7:10 AM EDT | Tornado Warning | MFL | Palm Beach | 20 min |
| Aug 19, 7:15 AM EDT | Tornado Warning | MFL | Palm Beach | 30 min |
| Aug 19, 7:29 AM EDT | Special Weather Statement | MFL | Hendry | 61 min |
| Aug 19, 7:32 AM EDT | Tornado Warning | MFL | Palm Beach | 28 min |
| Aug 19, 7:33 AM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 19, 7:38 AM EDT | Tornado Warning | MFL | Monroe | 22 min |
| Aug 19, 7:40 AM EDT | Tornado Warning | MFL | Broward, Miami-Dade | 35 min |
| Aug 19, 8:01 AM EDT | Tornado Warning | MFL | Palm Beach | 44 min |
| Aug 19, 8:01 AM EDT | Tornado Warning | MFL | Monroe | 29 min |
| Aug 19, 8:49 AM EDT | Special Weather Statement | MFL | Hendry | 56 min |
| Aug 19, 9:02 AM EDT | Tornado Warning | MFL | Palm Beach | 28 min |
| Aug 19, 9:14 AM EDT | Flash Flood Warning | MFL | Palm Beach | 3 hr |
| Aug 19, 9:15 AM EDT | Flash Flood Warning | MFL | Hendry | 3 hr |
| Aug 19, 9:35 AM EDT | Tornado Warning | MFL | Palm Beach | 25 min |
| Aug 19, 9:44 AM EDT | Special Weather Statement | MFL | Hendry | 61 min |
| Aug 19, 10:49 AM EDT | Special Weather Statement | MFL | Glades, Hendry | 56 min |
| Aug 19, 11:40 AM EDT | Special Marine Warning | MFL | 65 min | |
| Aug 19, 12:15 PM EDT | Flash Flood Warning | MFL | Palm Beach | 3 hr |
| Aug 19, 12:16 PM EDT | Flash Flood Warning | MFL | Glades, Hendry | 3 hr |
| Aug 19, 12:34 PM EDT | Areal Flood Warning | MFL | Collier, Glades, Hendry | 4 hr |
| Aug 19, 12:35 PM EDT | Special Weather Statement | MFL | Glades | 85 min |
| Aug 19, 12:39 PM EDT | Special Marine Warning | MFL | 111 min | |
| Aug 19, 12:42 PM EDT | Small Craft Advisory | MFL | 55 hr | |
| Aug 19, 12:47 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 58 min |
| Aug 19, 12:55 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 50 min |
| Aug 19, 1:38 PM EDT | Hurricane Local Statement | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 8 hr |
| Aug 19, 1:41 PM EDT | Special Weather Statement | MFL | Glades | 64 min |
| Aug 19, 2:38 PM EDT | Special Weather Statement | MFL | Glades | 67 min |
| Aug 19, 3:48 PM EDT | River Flood Warning | MFL | Glades | 9 days |
| Aug 19, 4:00 PM EDT | Special Marine Warning | MFL | 60 min | |
| Aug 19, 5:03 PM EDT | Special Marine Warning | MFL | 87 min | |
| Aug 19, 5:29 PM EDT | Flash Flood Warning | MFL | Glades | 7 hr |
| Aug 19, 6:34 PM EDT | Special Marine Warning | MFL | 86 min |
Nearby
Flash Flood Warnings in Florida, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.